# SDR P5CA0601435

- Difficulty date: January 29, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 81,027 hours, 19,229 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Failed
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED OUTBOARD AILERON LOCKOUT CIRCUIT BREAKER TRIPPING.  REPLACED ACTUATOR, NO HELP.  REPAIRED WIRE SPLICE AT S216 PER WDM 27-11-21.  UNLOCKED AILERON LOCKOUTS AND RELEASED PER MEL 27-28.
